# SDR AALA20160718005

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 19,199 hours, 7,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Bs 627-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM BETWEEN BS 627.5 - 639 IS WORN AT LATCH LANDING FOR DOOR 192DR.  REPAIRED THE SUPPORT BEAM IAW EA 262057.
